S-hermitesche Rand-Eigenwertprobleme. II.

F.W. Schäfke; A. SCHNEIDER

Mathematische Annalen (1966)

  • Volume: 165, page 236-260
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schäfke, F.W., and SCHNEIDER, A.. "S-hermitesche Rand-Eigenwertprobleme. II.." Mathematische Annalen 165 (1966): 236-260. <http://eudml.org/doc/161434>.

author = {Schäfke, F.W., SCHNEIDER, A.},
journal = {Mathematische Annalen},
pages = {236-260},
title = {S-hermitesche Rand-Eigenwertprobleme. II.},
url = {http://eudml.org/doc/161434},
volume = {165},
year = {1966},

AU - Schäfke, F.W.
TI - S-hermitesche Rand-Eigenwertprobleme. II.
JO - Mathematische Annalen
PY - 1966
VL - 165
SP - 236
EP - 260
UR - http://eudml.org/doc/161434
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.